Renegotiation-proof equilibria in repeated prisoners' dilemma

Research output: Contribution to journalArticleScientificpeer-review

242 Downloads (Pure)
Original languageEnglish
Pages (from-to)206-217
Number of pages12
JournalJournal of Economic Theory
Volume47
Issue number1
Publication statusPublished - 1989

Cite this

@article{df9180a1537e43319f2a7acffa465250,
title = "Renegotiation-proof equilibria in repeated prisoners' dilemma",
author = "{van Damme}, E.E.C.",
note = "Pagination: 12",
year = "1989",
language = "English",
volume = "47",
pages = "206--217",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "1",

}

Renegotiation-proof equilibria in repeated prisoners' dilemma. / van Damme, E.E.C.

In: Journal of Economic Theory, Vol. 47, No. 1, 1989, p. 206-217.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Renegotiation-proof equilibria in repeated prisoners' dilemma

AU - van Damme, E.E.C.

N1 - Pagination: 12

PY - 1989

Y1 - 1989

M3 - Article

VL - 47

SP - 206

EP - 217

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 1

ER -